# SDR 2018FA0000319

- Difficulty date: April 19, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N176US
- Make and model: Tecnam P2006T
- Aircraft serial: 176US
- Engine: Rotax ROTAX912S
- Propeller: Mtprop MTV21
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS BEING TURNED HARD TO THE RIGHT DURING GROUND TAXI WHEN THE LEFT RUDDER PEDAL OVER CENTERED ON THE BRAKE MASTER CYLINDER ACTUATING SHAFT.  THIS CAUSED THE RUDDER SYSTEM TO BE LOCKED IN THE HARD RIGHT POSITION UNTIL THE LEFT PEDAL WAS MANUALLY PULLED BACK INTO NEUTRAL POSITION.  MANUFACTURER REPORTS THAT THIS WILL ONLY HAPPEN DURING GROUND OPERATION AND NOT IN FLIGHT.  WE DID NOT JACK THE AIRCRAFT TO CONFIRM THIS SCENARIO, BUT SUSPECT THAT IT WOULD ALSO HAPPEN WITH GEAR UP IN FLIGHT.  MANUFACTURER HAS A DESIGN CHANGE MOD 2006/326, KIT SB296-CS WITH JOB CARD 994 INSTRUCTIONS FOR THE MOD INSTALLATION TO PREVENT THIS PEDAL CONDITION FORM HAPPENING IN THE FUTURE.  WE INCORPORATED THE DESIGN CHANGE BEFORE ALLOWING FURTHER FLIGHT.  I BELIEVE THAT THIS IS A DANGEROUS CONDITION THAT SHOULD BE ADDRESSED ON ALL P2006T AIRCRAFT.  32
